Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 46, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2022, 5:42 PM EDT for 4 counties in Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 5:42 PM EDT (21:42 UTC)
- Expired
- Jun 6, 2022, 6:11 PM EDT
- In force
- 29 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 118 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WUUS51 KCLE 062142
SVRCLE
OHC063-143-147-173-062230-
/O.NEW.KCLE.SV.W.0046.220606T2142Z-220606T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
542 PM EDT Mon Jun 6 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Seneca County in northwestern Ohio...
Western Sandusky County in northwestern Ohio...
Southeastern Wood County in northwestern Ohio...
Northeastern Hancock County in northwestern Ohio...
* Until 630 PM EDT.
* At 542 PM EDT, a severe thunderstorm was located 7 miles northwest
of Fostoria, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Fremont, Fostoria, Gibsonburg, Green Springs, Ballville, Bradner,
Wayne, Bloomdale, Bettsville, Risingsun, Cygnet, Lindsey, Jerry
City, Helena, West Millgrove, Burgoon, Bairdstown, Kansas and Stony
Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4146 8314 4146 8309 4118 8296 4113 8364
4128 8367
TIME...MOT...LOC 2142Z 246DEG 36KT 4124 8352
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders2 follow-up statements
155
WWUS51 KCLE 062159
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
559 PM EDT Mon Jun 6 2022
OHC063-173-062209-
/O.CAN.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Wood OH-Hancock OH-
559 PM EDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2159Z 244DEG 35KT 4131 8334
$$
OHC143-147-062230-
/O.CON.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Seneca OH-Sandusky OH-
559 PM EDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN SENECA AND WESTERN SANDUSKY COUNTIES...
At 559 PM EDT, a severe thunderstorm was located near Gibsonburg, or
11 miles north of Fostoria, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Fremont, Gibsonburg, Green Springs, Ballville, Bettsville, Risingsun,
Lindsey, Helena, Burgoon, Kansas and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2159Z 244DEG 35KT 4131 8334
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders561
WWUS51 KCLE 062211
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
611 PM EDT Mon Jun 6 2022
OHC143-147-062220-
/O.CAN.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Seneca OH-Sandusky OH-
611 PM EDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SENECA AND
WESTERN SANDUSKY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2209Z 246DEG 36KT 4136 8320
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:27 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 6, 4:27 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 427 PM EDT Mon Jun 6 2022 .SYNOPSIS... Low pressure will track across the central Great Lakes and into central Ontario tonight into Tuesday, slowly pushing a cold front across our area through the day Tuesday. Brief high pressure takes control Tuesday night into Wednesday morning, before a weak low pressure tracks through the Ohio Valley later Wednesday into Wednesday night. High pressure quickly slides through Thursday into early Friday, before another system moves through the Ohio Valley later Friday into Saturday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Showers and storms are developing and quickly expanding in coverage across western Ohio, with some activity moving out of central Ohio as well. This activity is develop ahead of an advancing cold front along subtle heating/instability gradients, with daytime heating, modest upper-level divergence, and low- level theta-e advection helping to fuel this activity. Expect activity to continue to expand in coverage and gradually spread east into the evening, before an increasingly worked-over atmosphere and loss of daytime heating causes activity to trend less convective by later in the evening. There may be a relative lull in activity late this evening before a well-defined shortwave trough approaches overnight, bringing an increase in large-scale ascent in the form of strong upper-level divergence, height falls positive vorticity advection in the mid-levels, and an increased low-level jet. This will cause a steadier shot of moderate to briefly heavy rain late tonight into early Tuesday, especially across north-central and northeastern Ohio late tonight, spreading into PA by early Tuesday. As the shortwave lifts northeast on Tuesday expect the steadier rain to depart to the east through the morning, but also expect a broken line of showers and thunder to develop along the advancing cold front as modest heating occurs into the afternoon. As the front clears late Tuesday into Tuesday night we'll finally be able to clear out rain chances/POPs. Not an overly impressive potential for severe weather this evening...however, can't rule out a stray stronger storm over the next few hours west of roughly a Mount Vernon to Sandusky line. About 1000 J/KG of MLCAPE has developed here, to go along with about 30 knots of effective deep-layer shear and near 8C/km low-level lapse rates. The downside is the marginal amount of instability, warm mid-levels and resultant weak lapse rates aloft, and modest DCAPE of 600-800 J/KG. Still, the thermodynamics and shear are on the margins of being able to support a severe threat, so if any stronger cores develop locally damaging winds and small hail are possible. Of greatest concern will be if any small bowing line-segments can develop. This threat will quickly diminish after 8 or 9 PM as instability decreases due to a combination of an increasingly worked-over atmosphere and loss of daytime heating. With deep-layer flow parallel to the approaching frontal boundary, PWATs increasing to around 1.50", skinny CAPE profiles, and moisture advecting in from the southwest this evening, some training/back-building convection with heavy rain rates remains possible across northwestern Ohio into this evening. Continued to hold off on a flood watch as flash flood guidance is quite high in most of northwest Ohio and as most hi- res guidance suggests only a brief window of potential training before everything becomes too worked over and precip becomes more stratiform in nature...however, if training occurs over parts of Hancock, Seneca or Erie Counties where heavy rain occurred last week or over more urban areas (especially Toledo), a quick 1-3" of rain could cause localized flooding concerns. Otherwise, a soaking moderate to heavy rain may drop 0.50-1.00" on a good chunk of our central and eastern counties overnight tonight into Tuesday morning, possibly causing nascence ponding in urban and poor-drainage areas during the morning commute, including in the Cleveland, Akron, and possibly Youngstown areas. Tuesday afternoon will feature 500mb winds increasing to 50-60 knots across the region as dry air works in at and above 600mb. If breaks of sunshine can develop and warm the low-levels, sufficient CAPE and low-level lapse rates may develop to allow any thunderstorms that develop along the advancing cold front to tap into the stronger shear and mid-level dry air, possibly leading to an isolated wind damage and hail threat. The Day 2 Storm Prediction Center has most of our inland locations east of an Elyria to Norwalk to Upper Sandusky line in a Marginal Risk for severe weather as a result...PWATs near 1.50" and fairly modest flow below 500mb may allow for slow moving heavy downpours as well with any storms, possibly causing localized flooding if a downpour hits a typically prone or urban area. Thunderstorm development, along with any associated severe/heavy rain potential, is highly conditional on getting some breaks of sun and heating ahead of the front on Tuesday. Lows tonight generally in the mid to upper 60s...highs on Tuesday generally low to mid 70s, but with a bit of upside if we get more sun ahead of the front. Lows Tuesday night generally in the 50s, though a nook or cranny in northwest PA could get into the 40s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... A brief period of high pressure will shift northeast out of the area Wednesday morning. As this departs the area, another shortwave trough will progress east across the area Wednesday afternoon, resulting in showers becoming widespread. Confidence in widespread showers is increasing as models are becoming more consistent with this update. With the ECMWF, Canadian, and GFS all expecting precipitation Wednesday afternoon into the evening, have increased PoPs to likely. The biggest uncertainty is how much the atmosphere will destabilize prior to shower development, allowing for scattered thunderstorms to develop. If the onset of precipitation speeds up at all, widespread thunder will not be expected as this would act to stabilize things. The aforementioned low pressure will depart to the east by Thursday morning, deepening as it nears the East Coast. This will allow showers to diminish across the area, minus NE OH and NW PA, where showers may linger into early Thursday afternoon. High pressure will build over the area Thursday evening, persisting through Thursday night and allowing for a brief period of dry conditions. Highs on Wednesday and Thursday will be a bit cooler, reaching into the low to mid 70s. Overnight temperatures will dip into the mid 50s, although areas along the lakeshore may linger in the low 60s. && .LONG TERM /FRIDAY THROUGH MONDAY/... General pattern for the end of the week has a surface low developing over the central Plains as an upper level trough digs south across the eastern U.S. Models are in fair agreement that this low will track east along the Ohio River Valley and strengthening once it hits the east coast late Saturday. Although there is still discrepancies amongst models, the general trend continues for a trough to surge further south, allowing the best chance of precipitation to remain south of the Cleveland CWA. With some uncertainty in exact path of the low pressure, opted to keep slight chance PoPs through Saturday afternoon, where isolated thunder is also possible. Showers should shift out of most of the area by Saturday evening, with some lingering showers possible in NE OH and NW PA as surface troughing persists over that portion of the area. All showers should diminish by Sunday evening, persisting into Monday, as high pressure becomes established over the area. Highs will linger in the low to mid 70s for much of the long term period, increasing on Monday into the upper 70s to low 80s. Overnight lows will be in the mid 50s, minus along the lakeshore where temperatures may linger in the low 60s. && .AVIATION /18Z Monday THROUGH Saturday/... VFR conditions expected to persist through most of the afternoon. Showers and some thunderstorms will develop and expand in coverage across northwest OH after 20z, gradually pushing east this evening before losing intensity. Thunder is likely at some point at TOL and FDY and is a decent possibility at CLE and MFD too later this evening. Especially at TOL and FDY, there may be showers with embedded thunder around for a few to several hours late afternoon into this evening. Lower odds at CAK and YNG, lowest at ERI. Low chance for a shower or storm to sneak out of central OH and get MFD or CAK after 20z ahead of the main batch, will monitor for a potential amendment if odds of that increase. Thunderstorm chances decrease overnight, but a steadier batch of moderate to heavy rain will likely get all TAF sites from CLE and MFD points east overnight into early Thursday. Activity should become more showery into the day Thursday, though showers/perhaps a storm remain possible until a cold front pushes through later in the day. Non-VFR conditions are likely in any heavier showers or storms this evening, especially at TOL and FDY. Ceilings lower across the board later tonight into Thursday morning, with IFR to MVFR conditions likely at all locations, with the greatest risk for IFR being at inland sites. Ceilings will only slowly rise on Thursday. Southerly winds 10-15 knots with gusts 20-25 knots through the afternoon. A brief gust of 30-40 knots may occur in northwest OH with a stronger storm late this afternoon or early this evening. Gusts likely drop off tonight, but it will remain breezy with a bit of a low-level jet moving overhead. Outlook...Non VFR continues through Tuesday, with a few downpours/storms possible in the afternoon, then may return Wed afternoon/night in scattered showers/thunderstorms. Periods of non- VFR possible with showers/thunderstorms through Friday. && .MARINE... South-southwest winds of 15-20 knots will persist through Tuesday morning. Although winds will approach sustained of 20 knots, opted to maintain no headlines as winds will be offshore and the biggest wind threat will be with any thunderstorms that develop over the Lake. Wind will shift to west-northwest behind a cold front that moves east across Lake Erie late morning into early afternoon on Tuesday. During this time winds will weaken to 10-15 knots. On Wednesday, high pressure builds over the area, allowing winds to become variable at 5-10 knots. On Thursday, winds will become northwesterly at 5-10 knots which will persist into Friday before another low pressure approaches the area, shifting winds again. No marine headlines are anticipated at this time. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...Sullivan SHORT TERM...Campbell LONG TERM...Campbell AVIATION...Sullivan MARINE...Campbell
Hazardous weather outlook, Jun 6, 3:46 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 346 PM EDT Mon Jun 6 2022 LEZ142>144-162>164-OHZ003-006>009-017-018-027-072000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- Wyandot- 346 PM EDT Mon Jun 6 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will bring rainfall of 0.75-1.50 inches to portions of northwest and north central Ohio through Tuesday morning. Locally higher amounts are possible with thunderstorms or where training of storms occurs this evening. There is also a Marginal Risk for isolated strong wind gusts with a few storms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-019-028>030-036-037-047-072000- Lorain-Huron-Crawford-Richland-Ashland-Marion-Morrow-Knox- 346 PM EDT Mon Jun 6 2022 This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will bring rainfall of 0.75-1.50 inches to portions of northwest and north central Ohio through Tuesday morning. Locally higher amounts are possible with thunderstorms or where training of storms occurs this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few thunderstorms Tuesday afternoon may turn strong with gusty winds and small hail. Brief torrential downpours are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-013-014-020>023-031>033-038-PAZ002-003-072000- Cuyahoga-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull- Wayne-Stark-Mahoning-Holmes-Southern Erie-Crawford- 346 PM EDT Mon Jun 6 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few thunderstorms Tuesday afternoon may turn strong with gusty winds and small hail. Brief torrential downpours are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-165>169-OHZ012-089-PAZ001-072000- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lake-Ashtabula Lakeshore-Northern Erie- 346 PM EDT Mon Jun 6 2022 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 6, 3:38 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
338 PM EDT Mon Jun 6 2022
OHZ037-047-062045-
Morrow OH-Knox OH-
338 PM EDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of southeastern Morrow
and Knox Counties through 445 PM EDT...
At 337 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunbury to 6 miles south of Centerburg to
near Johnstown to near Reynoldsburg. Movement was northeast at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg, Danville,
Sparta, Marengo, Martinsburg, Gann and Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4038 8293 4058 8219 4057 8218
4024 8220
TIME...MOT...LOC 1937Z 245DEG 31KT 4031 8293 4022 8273 4018 8267 3995
8272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 6, 4:26 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
426 PM EDT Mon Jun 6 2022
OHZ007-008-062115-
Ottawa OH-Sandusky OH-
426 PM EDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of Ottawa and
northeastern Sandusky Counties through 515 PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Port Clinton, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Clinton, Marblehead and Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4157 8305 4153 8298 4151 8299 4152 8289
4159 8285 4155 8280 4153 8282 4154 8271
4149 8274 4151 8273 4149 8296 4146 8299
4146 8304 4145 8304 4142 8294 4144 8285
4132 8299 4144 8317
TIME...MOT...LOC 2026Z 220DEG 26KT 4144 8302
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Jun 6, 4:29 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
429 PM EDT Mon Jun 6 2022
OHZ006>008-062100-
Wood OH-Ottawa OH-Sandusky OH-
429 PM EDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of Ottawa, northwestern
Sandusky and east central Wood Counties through 500 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bowling Green, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bowling Green, Gibsonburg, Genoa, Woodville, Elmore, Pemberville,
Haskins, Luckey, Bradner, Lindsey, Portage, Clay Center, Helena and
Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4129 8369 4145 8371 4160 8329 4133 8319
TIME...MOT...LOC 2029Z 254DEG 24KT 4139 8362
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Jun 6, 5:33 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
533 PM EDT Mon Jun 6 2022
OHZ006-008-018-062200-
Seneca OH-Wood OH-Sandusky OH-
533 PM EDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern Seneca,
southwestern Sandusky and southeastern Wood Counties through 600 PM
EDT...
At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Baltimore, or 10 miles south of Bowling Green, moving northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fostoria, North Baltimore, Gibsonburg, Bradner, Wayne, Bloomdale,
Bettsville, Risingsun, Cygnet, Jerry City, Helena, West Millgrove,
Burgoon, Bairdstown and Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4126 8372 4143 8334 4120 8317 4116 8344
4117 8370
TIME...MOT...LOC 2133Z 246DEG 33KT 4122 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Jun 6, 5:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
538 PM EDT Mon Jun 6 2022
OHZ007>009-019-062215-
Huron OH-Erie OH-Ottawa OH-Sandusky OH-
538 PM EDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of northwestern Huron,
Ottawa, Erie and eastern Sandusky Counties through 615 PM EDT...
At 538 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Clinton to Clyde. Movement was east
at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sandusky, Norwalk, Port Clinton, Bellevue, Clyde, Green Springs,
Northern Milan, Milan, Castalia, Monroeville, Marblehead,
Bloomingville, Sandusky South, Fairview Lanes, Vickery and Whites
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4145 8299 4142 8292 4147 8281 4144 8276
4146 8271 4151 8275 4150 8283 4147 8283
4150 8285 4147 8299 4151 8298 4155 8286
4159 8284 4153 8282 4154 8273 4150 8273
4144 8266 4138 8249 4125 8255 4126 8305
TIME...MOT...LOC 2138Z 271DEG 27KT 4154 8289 4129 8296
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:38 PM EDT | Special Weather Statement | CLE | Knox | 67 min |
| Jun 6, 4:26 PM EDT | Special Weather Statement | CLE | Ottawa | 49 min |
| Jun 6, 4:29 PM EDT | Special Weather Statement | CLE | Wood | 31 min |
| Jun 6, 4:48 PM EDT | Special Marine Warning | CLE | 57 min | |
| Jun 6, 5:33 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky, Wood | 3 hr |
| Jun 6, 5:33 PM EDT | Special Weather Statement | CLE | Wood | 27 min |
| Jun 6, 5:38 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Jun 6, 5:44 PM EDT | Special Marine Warning | CLE | 74 min | |
| Jun 6, 7:13 PM EDT | Special Weather Statement | CLE | Hancock | 32 min |
| Jun 6, 7:38 PM EDT | Special Weather Statement | CLE | Seneca | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.